Hello,

I was on sertraline 50mg since October 2014 , and recently stopped two weeks ago. The doctor asked me to start taking half a the tablet for a week then stop all together.

Two days after stopping completly, I started to get this funny sensation when moving my eyes, walking around, it could only be to me explained by a heartbeat type pulse which happens for only a few seconds, which I feel in my head , back of neck and behind my eyes..

This symptom doesn't happen when I'm sitting down or laying,
Only when I'm waking about moving my head etc..

My question is , could this be brain zap? I read many forum threads about brain zaps and people say it's electric shock sensation, but I'm not sure if mine is same, I don't know

I was prescribed Diazepam 2mg and when I took it , after about two hours the symptoms disappeared for a while and started to come back slowly, and have returned the next morning ..

Suffering from Anxiety is making it worse becuase the last two doctors I have spoken to have not heard of my symptom before , they have said it doesn't sound serious but my anxiety is feeding on this ..

Has anyone had the same problem??